# SDR 97ZZZM618

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 328 CABIN FLOORBEAM HAS CORROSION RBL 24-56.  FABRICATED 'L' ANGLES, TWO 1 INCH BY 2 INCH BY 100 INCH, ONE 1INCH BY 2 INCH BY 30 INCH FROM BAC 1505 100246 T-ANGLE, TWO 1 FOOT 1.5 INCHES BY .063 INCH AND TWO 1 INCH BY 1 INCH BY 8 INCH BY .063 INCH FROM 7075-0 IAW SRM 53-10-9.  INSTALLED REPAIRS IAW 51-30-2, 53-10-9, 51-30-2.
